# SDR CALA2015011600052

- Difficulty date: January 15, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N14235
- Make and model: Boeing 737824
- Aircraft serial: 28947
- Aircraft time: 48,665 hours, 18,147 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 65143
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMER LIGHTS AT ROWS 22ABC THROUGH 31ABC INOPERATIVE.  R & R POWER SUPPLY & BATTERY PACK IAW AMM 33-51-06.  OPERATIONS CHECKED GOOD.
